MathSciNet Relay Station
MathSciNet bibliographic data
MR1199291 (94a:06011) 06A07 (05A15)
Rutkowski, Aleksander The formula for the number of order-preserving self-mappings of a fence. Order 9 (1992), no. 2, 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement